# SDR DALA2024100409699

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER OF DOOR JAMB FWD SECTION AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00145: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER OF DOOR JAMB FWD SECTION AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R-7. (LP #0588555)
